Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 646721, 7 pages
http://dx.doi.org/10.1155/2014/646721
Research Article

Parabolic Equations of Infinite Order with Data

1Département de Mathématiques et Informatique, Faculté des Sciences Dhar-Mahraz, BP 1796, Atlas, 30000 Fès, Morocco
2Department of Mathematics, Faculty of Sciences, Al Imam Mohammad Ibn Saud Islamic University (IMSIU), P. O. Box 90950, Riyadh 11623, Saudi Arabia

Received 11 August 2014; Accepted 4 November 2014; Published 18 November 2014

Academic Editor: Yonghong Wu

Copyright © 2014 Mohammed Housseine Abdou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Dubinskiĭ, Sobolev Spaces of Infinite Order and Differential Equations, Teubner-Texte zur Mathematik 87, Teubner, Leipzig, Germany, 1986.
  2. M. H. Abdou, M. Chrif, and S. El Manouni, “Nonlinear parabolic boundary value problems of infinite order,” Topological Methods in Nonlinear Analysis, vol. 43, no. 2, pp. 451–462, 2014. View at Google Scholar
  3. A. Benkirane, M. Chrif, and S. El Manouni, “Existence results for strongly nonlinear elliptic equations of infinite order,” Zeitschrift für Analysis und ihre Anwendungen, vol. 26, no. 3, pp. 303–312, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. Bendahmane, M. Chrif, and S. El Manouni, “Elliptic equations in weighted Sobolev spaces of infinite order with L1 data,” Mathematical Methods in the Applied Sciences, vol. 33, no. 1, pp. 49–56, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. A. Dubinskiĭ, “Sobolev spaces of infinite order and the behavior of solutions of some boundary value problems with unbounded increase of the order of the equation,” Mathematics of the USSR-Sbornik, vol. 27, no. 2, pp. 143–162, 1975. View at Publisher · View at Google Scholar
  6. J. A. Dubinskiĭ, “Non triviality of Sobolev spaces of infinite order for a full Euclidean space and a torus,” Mathematics of the USSR-Sbornik, vol. 29, no. 3, pp. 393–401, 1976. View at Publisher · View at Google Scholar
  7. J. A. Dubinski, “Some imbedding theorems for Sobolev spaces of infinite order,” Doklady Akademii Nauk SSSR, vol. 19, no. 5, pp. 1271–1274, 1978. View at Google Scholar
  8. H. Brezis, Analyse Fonctionnelle, Masson, Paris, France, 1983. View at MathSciNet
  9. J. R. L. Webb, “Boundary value problems for strongly nonlinear elliptic equations,” The Journal of the London Mathematical Society, vol. 21, no. 1, pp. 123–132, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. L. Lions, Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod/Gauthier-Villars, Paris, France, 1969.
  11. J. L. Lions, Equations Differentielles Operationnelles Et Problèmes aux Limites, vol. 111 of Die Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1961.
  12. M. Chrif and S. El Manouni, “On a strongly anisotropic equation with L1 data,” Applicable Analysis, vol. 87, no. 7, pp. 865–871, 2008. View at Publisher · View at Google Scholar · View at MathSciNet